ISSN 1300-0578
Volume : 27 Issue : 3 Year : 2019
Index
Membership
Applications

Quick Search




Journal of Anesthesia Iatrogenic Horner Syndrome: What is the Cause? Epidural Analgesia or Chest Tube. A Case Report [JARSS]
JARSS. 2019; 27(3): 228-231 | DOI: 10.5222/jarss.2019.28247

Iatrogenic Horner Syndrome: What is the Cause? Epidural Analgesia or Chest Tube. A Case Report

Hüseyin Utku Yıldırım1, Sebnem Rumeli Atıcı2, Gülçin Gazioğlu Türkyılmaz2, Hadra Şafak Nebioğlu3, Mesut Bakır2
1Antalya Training And Research Hospital, Division of Algology, Antalya
2Department Of Algology, Faculty Of Medi̇ci̇ne, Mersi̇n Uni̇versi̇ty, Mersi̇n
3Department Of Thorax Surgery, Faculty Of Medi̇ci̇ne, Mersi̇n Uni̇versi̇ty, Mersi̇n

Iatrogenic Horner Syndrome (HS) may occur due to anesthesia and surgical interventions. A case that developed HS following chest tube placement after lung surgery and opioid application via epidural catheter is presented here. The aim of this report is to discuss the differential diagnosis of HS in the light of literature

Keywords: Horner Syndrome, Chest Tube, Epidural catheter, Opioid

İyatrojenik Horner Sendromu: Etken Epidural Analjezi mi, Göğüs Tüpü mü? Olgu Sunumu

Hüseyin Utku Yıldırım1, Sebnem Rumeli Atıcı2, Gülçin Gazioğlu Türkyılmaz2, Hadra Şafak Nebioğlu3, Mesut Bakır2
1Antalya Şehir Eğitim Ve Araştırma Hastanesi, Algoloji bölümü, Antalya
2Mersi̇n Üni̇versi̇tesi̇ Tıp Fakültesi̇ Algoloji̇ BD, Mersi̇n
3Mersi̇n Üni̇versi̇tesi̇ Tıp Fakültesi̇ Göğüs Cerrahi̇si̇ AD, Mersi̇n

Anestezi ve cerrahi uygulamalara bağlı iyatrojenik Horner Sendromu (HS) ortaya çıkabilmektedir. Göğüs cerrahisi sonrası göğüs tüpü yerleştirilen ve epidural kateterinden opioid uygulandıktan sonra HS gelişen bir olgu burada sunulmuştur. Bu yazının amacı, HS’nin ayırıcı tanısını literatür ışığında tartışmaktır.

Anahtar Kelimeler: Horner Sendromu, Göğüs Tüpü, Epidural Kateter, Opioid

Hüseyin Utku Yıldırım, Sebnem Rumeli Atıcı, Gülçin Gazioğlu Türkyılmaz, Hadra Şafak Nebioğlu, Mesut Bakır. Iatrogenic Horner Syndrome: What is the Cause? Epidural Analgesia or Chest Tube. A Case Report. JARSS. 2019; 27(3): 228-231

Corresponding Author: Sebnem Rumeli Atıcı, Türkiye
LookUs & Online Makale